# SDR SWAA2023053127587

- Difficulty date: April 14, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2023-257916<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189416; DUE DATE: 19-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9000B-AV; S/N: 18185761; DUE DATE: 24-SEP-23.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8343110765; DUE DATE: 20-FEB-24.;[04] TOOL USED: SCALE P/N:SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 22-JAN-24.;[06] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
